잠시만 기다려 주세요. 로딩중입니다.

Amoxicillin에 의한 비정상적 증상인 고혈압

Unusual Symptom of Hypertension associated with Amoxicillin

한국임상약학회지 2020년 30권 3호 p.206 ~ 208
조영아, 최은주, 윤현옥,
소속 상세정보
조영아 ( Cho Young-Ah ) - Mokhwa Convalescent Hospital
최은주 ( Choi Eun-Joo ) - Chosun University College of Pharmacy
윤현옥 ( Yoon Hyon-Ok ) - Gyeongsang National University College of Pharmacy

Abstract


An 80-year-old Korean woman who previously experienced penicillin allergy presented to a dental hospital for treatment of a fractured tooth. A dentist extracted the tooth and prescribed her A-cillin (amoxicillin hydrate) 250 mg orally 3 times a day for 3 days and Carol-F® (ibuprofen arginine) orally 3 times a day for 3 days. She received the prescriptions, returned home, and took one dose of each drug. One hour later, she experienced hypertension, itching, shortness of breath, and was unable to move her tongue to pronounce words. Approximately 6 hours after drug administration, the symptoms persisted, and the patient was admitted to an emergency medical center (EMC). The patient was discharged from the EMC after a one-night stay in the hospital for symptomatic treatment.

키워드

Amoxicillin; electronic medical records; hypertension; penicillin allergy

원문 및 링크아웃 정보

 

등재저널 정보